# SDR HEEA080305

- Difficulty date: June 25, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Aircraft: N40466
- Make and model: Snias AS350B2
- Aircraft serial: 3004
- Aircraft time: 6,132 hours
- System (JASC): 5610 · Flight Compartment Windows
- Part: Track
- Condition: Broken
- Location: Cockpit Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLIDING WINDOW TRACK BROKEN.
